# SDR UIEA2018022500279

- Difficulty date: December 25, 2017
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 96,102 hours, 18,503 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Fod
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: D

## Discrepancy

FOUND FIRE EXTINGUISHER WEDGED IN THE RIGHT INBOARD LANDING GEAR TRUCK BETWEEN THE NR 9 AND 10 MAIN LANDING TIRES.  THIS CAUSED THE EICAS WARNING CONFIG STAB ON TAKE OFF.  THE FIRE EXTINGUISHER RUBBED THE INBOARD SIDE LINER OF EACH NR 9 AND 10 MLG TIRES.   REMOVED THE FIRE EXTINGUISHER.  PERFORMED CONDITIONAL INSPECTIONS IAW AMM 05-51-58, AND 05-51-25.  REMOVED AND REPLACED BOTH MLG WHEEL ASSEMBLIES. ACFT RETURNED TO SERVICE.
